Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Square function estimates and the $ T(b)$ theorem


Author: Stephen Semmes
Journal: Proc. Amer. Math. Soc. 110 (1990), 721-726
MSC: Primary 42B20; Secondary 46E99, 47G10
MathSciNet review: 1028049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A very simple proof is given of the sort of square function estimates provided by the $ T(b)$ theorem. The approach is based on the bilinear methods of Coifman and Meyer. Among the applications is an easy proof of the boundedness of the Cauchy integral operator on Lipschitz graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 46E99, 47G10

Retrieve articles in all journals with MSC: 42B20, 46E99, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1028049-2
PII: S 0002-9939(1990)1028049-2
Article copyright: © Copyright 1990 American Mathematical Society